# SDR 2001UALA00869

- Difficulty date: May 29, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N943UA
- Make and model: Boeing 737522
- Aircraft serial: 26680
- Aircraft time: 25,542 hours, 16,178 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transmitter
- Part number: 6225122103
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING DUE TO WEATHER RADAR SYSTEM INOPERATIVE.  *S/D*  REPLACED WXR TR UNIT, SCANNER AND CONTROL PANEL.  WXR TR - 622-5122-103, SCANNER - 622-5125-001, CONTROL PANEL - 622-5129-107.
